# SDR FDEA201311232856

- Difficulty date: November 23, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 144N52151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1140 RT CREASE BEAM INNER CHORD SPLICE FITTING CRACKED.  CRACKED SPLICE FITTING ON STA 1140 RT CREASE BEAM INNER CHORD REMOVED AND REPLACED AS PER DWG 144N5200 SHT 1 REV B.  REPAIR IS MAJOR.
